I was just put on these meds along with the 100 mg of Topamax Im already taking. The Haldol gave me HORRID side effects and did nothing for my mania. Can I get some input on these drugs so I can kinda know what to expect? My doc told me that if I get a rash to stop it at once and to come to her office. She also said that through her observation she's noticed that with her patients most people that have red hair and very light colored hair and very fair complexion are most prone to the severe rashes?? Has anyone else ever noticed the same thing? It's not in the books or anything, just merely an observation through my docs eyes. Any info would be great thanks! :o)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...